# SDR USAA2013100900004

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 66,361 hours, 44,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101078101
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHT LENS MISSING. REPLACED FLOOR LEVEL LIGHT LENS.
